# SDR SWAA2019082736327

- Difficulty date: August 22, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N958WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36673
- Aircraft time: 28,827 hours, 17,286 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Part number: 24C292591
- Condition: Out Of Adjust
- Location: R1 Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR GIRT BAR STUCK IN HOLDER.   ADJUSTED GIRT BAR HOOKS IAW SIP.
